Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 21 found articles
 
 
  Mode-Locking in Driven Disordered Systems as a Boundary-Value Problem
 
 
Title: Mode-Locking in Driven Disordered Systems as a Boundary-Value Problem
Author: Kung, William
Marchetti, M. Cristina
Appeared in: Journal of statistical physics
Paging: Volume 132 () nr. 5 pages 945-955
Year: 2008-06-11
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands